# SDR SWAA2019110538619

- Difficulty date: October 30, 2019
- Submitted: November 5, 2019
- Operation: Air carrier
- Aircraft: N8618N
- Make and model: Boeing 737-8H4
- Aircraft serial: 36915
- Aircraft time: 20,726 hours, 9,009 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: 115A2512
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING JUST INBOARD OF DEFLECTION RIB LATERAL WEB COMMON TO UPPER TRAILING EDGE PANEL CRACKED AT OUTBOARD MOST HOLE.         / R&R WEB IAW SRM AND DWG.
